# SDR SWIA202156522

- Difficulty date: January 23, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Corroded
- Location: Pass Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON PAX DOOR (FWD) HINGE ARM CUP COMMON TO FLOOR STRUCTURE (MARKED).   (C-CHECK) RO 3/2/2021   REMOVED AND REPLACED FWD PAX DOOR HINGE ARM CUP IAW CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-31810 REV AE, COPLIED WITH TASK CARD 51-900-1002-SKY
